Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for hives and itchy rash after taking herbal shakes

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 2806 Questions

default
Posted on Thu, 28 Aug 2014 in Medicines and Side Effects
Question: my daughter and i have been drinking herbal life shakes and the tea for a few months. she is having issues with hives and a itchy rash all over her body . We are not sure if its the two medications she is on or the herbal life. one medication she stopped taking 2 nights ago. could she develop a reaction to soy in the shakes after a few months or would it be right away . Thank you XXXXXXX XXXX
doctor
Answered by Dr. Albana Sejdini 4 hours later
Brief Answer:
More data is needed...

Detailed Answer:
Hi XXXXXXX

I am sorry for the health problems you and your daughter are going through.

You are saying that you've been drinking herbal life shakes and the tea for a few months. Can you please specify when did the hives appeared: before/after or at the time you started to take herbal life shakes?

Can you also specify whether the hives appeared after started Minastrin?

For how long have the itching continued?

Has she also experiencing any other health problem currently: nausea, diarrhea or others?

Does she also have itching on the genitalia or anus?

From what you are describing, if itching started after starting drinking herbal life, it might be an allergic reaction to its components.

Another cause might be possible intestinal parasites; further examination of stool for ova/parasites would determine/exclude them.

Looking forward to have the requested data in!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?